# SDR SWAA2023032720320

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 70,843 hours, 41,914 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #6 AFT FLAP CANOE AFT TIP FAIRING SIDE FASTENERS PULLED THRU.<[01] REMOVED AND REPLACED AFT FAIRING REF AMM 27-51-18.
